Volume 17, Number 4, 2016

Special Issue of IWNVA2015
Open Qamrul Hasan Ansari and Javad Balooee
Regularized general nonconvex mixed equilibrium problems: Predictor-Corrector methods and algorithms
Open Der-Chen Chang and Sheng-Ya Feng
Periodic solutions for Hamiltonian systems associated with nonlinear oscillators
Open Donghui Fang, Weiling Liu and Ching-Feng Wen
Generalized subdifferentials of the value function for parametrized DC optimization problems
Open Yonghong Yao, Yeong-Cheng Liou, Tsung-Lin Lee and Ngai-Ching Wong
An iterative algorithm based on the implicit midpoint rule for nonexpansive mappings
Open A. S. M. Alofi, A. Latif, A. E. Al-Mazrooei and J. C. Yao
Composite viscosity iterative methods for general systems of variational inequalities and fixed point problem in Hilbert spaces
Open Donghui Fang and Xiaopeng Zhao
Optimality conditions for convex and DC infinite optimization problems
Open Weiping Shen, WeiDi Wu and SyMing Guu
Convergence of the Ulm-like method under the Hölder condition
Open Yaohua Hu, Carisa Kwok Wai Yu and Chong Li
Stochastic subgradient method for quasi-convex optimization problems

Open Elisabeth Köbis, Markus A. Köbis and Jen-Chih Yao
Generalized upper set less order relation by means of a nonlinear scalarization functional
Open Abdul Latif, Lu-Chuan Ceng and Saleh A. Al-Mezel
Some iterative methods for convergence with hierarchical optimization and variational inclusions
 Open Wen-Fong Ke, King-Fai Lai, Tsung-Lin Lee and Ngai-Ching Wong
Preconditioning Random Toeplitz Systems
Open Mingwu Ye and Lihui Peng
Well-posedness of generalized perturbed optimization problems in Banach spaces
Open Andronick A. Arutyunov and Yeong-Cheng Liou
On a method of reducing partial differential equations to solving the ODEs
Open Jian-Wen Peng, Qin Chang and Ching-Feng Wen
Two types of generalized Tykhonov well-posedness for the weak type system of generalized vector quasi-equilibrium problems
Open Xiao-bo Li, Li-wen Zhou and Nan-jing Huang
Gap functions and descent methods for equilibrium problems on Hadamard manifolds
Open Jin jie Liu, Ke quan Zhao and Xin min Yang
Optimality and regularity conditions using Mordukhovich's subdifferential
Open Zhinan Xia, Ching-Feng Wen and Dingjiang Wang
Almost automorphic solutions of nonautonomous stochastic integro-differential equations in Hilbert spaces

Yokohama Publishers

yokohama publishers